# SDR 2006UALA00189

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727, Str 14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727, STRINGER FOURTEEN RIGHT FRAME CUTOUT IS CRACKED IN UPPER CORNER OF RADIUS.  REMOVED CRACK.  NDT VERIFICATION AND TERMINATION OF CRACK.  FABRICATED REPAIR PART.  TREATED AND F.R. PRIMED REPAIR PARTS.  INSTALLED REPAIR PARTS WET WITH SEALANT AND SEALED EDGES WITH SEALANT.  APPLY CORROSION INHIBITING COMPOUND REF EA I060056.
